# SDR CA091209005

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 7,394 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 04310093
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRACKET CRACKED IN OTBD RADIUS.
